eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Tamiflu cause Mouth ulcers?

Summary: Mouth ulcers is found among people who take Tamiflu, especially for people who are female, 30-39 old, have been taking the drug for < 1 month, also take medication Omeprazole, and have The flu.

We study 10,422 people who have side effects while taking Tamiflu from FDA and social media. Among them, 19 have Mouth ulcers. Find out below who they are, when they have Mouth ulcers and more.

You are not alone: join a mobile support group for people who take Tamiflu and have Mouth ulcers >>>

 

 

 

 

Tamiflu

Tamiflu has active ingredients of oseltamivir phosphate. It is often used in the flu. (latest outcomes from 10,941 Tamiflu users)

Mouth ulcers

Mouth ulcers has been reported by people with osteoporosis, rheumatoid arthritis, multiple myeloma, pain, breast cancer. (latest reports from 9,975 Mouth ulcers patients)

On Jan, 29, 2015: 10,408 people reported to have side effects when taking Tamiflu. Among them, 19 people (0.18%) have Mouth Ulcers.

Trend of Mouth ulcers in Tamiflu reports

Time on Tamiflu when people have Mouth ulcers * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Mouth ulcers100.00%0.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Mouth ulcers when taking Tamiflu * :

FemaleMale
Mouth ulcers66.67%33.33%

Age of people who have Mouth ulcers when taking Tamiflu * :

0-12-910-1920-2930-3940-4950-5960+
Mouth ulcers0.00%10.53%10.53%21.05%21.05%21.05%0.00%15.79%

Severity of Mouth ulcers when taking Tamiflu ** :

n/a

How people recovered from Mouth ulcers ** :

n/a

Top conditions involved for these people * :

  1. Influenza (8 people, 42.11%)
  2. Lower respiratory tract infection (1 people, 5.26%)
  3. Asthma (1 people, 5.26%)
  4. Prophylaxis (1 people, 5.26%)
  5. Localised osteoarthritis (1 people, 5.26%)

Top co-used drugs for these people * :

  1. Omeprazole (2 people, 10.53%)
  2. Allopurinol (2 people, 10.53%)
  3. Hyzaar (2 people, 10.53%)
  4. Cyclosporine (1 people, 5.26%)
  5. Buprenorphine hcl (1 people, 5.26%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of tamiflu and mouth ulcers on

Do you have Mouth Ulcers while taking Tamiflu?

You are not alone! Join a mobile support group:
- support group for people who take Tamiflu and have Mouth Ulcers
- support group for people who take Tamiflu
- support group for people who have Mouth Ulcers

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Tamiflu, Mouth ulcers

You may be interested at these reviews (Write a review):

  • Tamiflu cause hair lost
    My daughter's hair became very brittle and weak and broke off bad when taking tamiflu.
  • Narcolepsy-cataplexy and epilepsy after taking tamiflu (1 response)
    Sorry for my unperfect English : ) I'm french.

    I suddenly declared an "atypic" Narcolepsy-cataplexy after taking two pills of TAMIFLU in 2007. My husband was ill, and our family doctor recommanded me and my baby to take the same medecine otherwise we should also catch the "bad" flu.

    I took two pills of TAMIFLU and fell down at my office, unanimated but not unconscious, unable to move, prisonner in my own body. Till this day, I couldn't help falling down 10 to 15 Times a day, being sleepy all the day long, being paralysed when I Wake up in the morning. Several nights I also experimented tonic-clonic epilepsy seizures and insomnia. My life would never be the same till then.

    I was misdiagnotised the first time, since I didn't carry the "HLA specific type" confirming a typical narcolepsy. But the cataplexy attacks were so specifically that I obtained to be recieved in a sleep-center to check my sleepness architecture. The results were shortly confirming the diagnosis of Narcolpesy-Cataplexy in its nontypical form, "secondary type" as in rare cases as following a trauma, and also the diagnostics of frontal epilepsy.

    I precise I did NEVER had seizure or epilepsy crises before the day I fell down after taking TAMILFU.

    At the RMI, I was detected an "intrasellar arachnoidocele" which could explain the survenience of my symptoms. It's sudden appearance might have been a side effect of TAMIFLU which is now known to rich (oseltamivir substance)the blood-brain barrier and cause irreversible dammages to brain.

    As a conclusion, TAMIFLU appeared to be responsable of a "medecinal intoxication" causing the narcolepsy-cataplexy I suddenly suffer since then.

    Several Years after, we hear about narcolepsy cases caused by the massive H1N1 vaccinations... But what about me, am I the only one case declared by TAMIFLU and its molecule oseltamivir ?

    Astrid B
  • Steven-johnsons syndrome caused by zoloft
    Was diagnosed with depression start of last year due to my Aspergers multiplying school pressures for me. I was not put on any medication until 4 weeks ago. I was put on Zoloft 25mg, which slowly increased to 50mg. The moment I started on 50mg it caused severe lip dryness leading to cracking of the lips and bleeding of the lips. These first problems led to me visiting the general practitioner who dismissed it as being just dry lips. But burning and stinging pain in lip increased to the point where I could not swallow anymore and had to go to the ER. They quickly dismissed it as being simple dehydration with the advise to try and drink as much as possible, but was also advised to stop Zoloft just to be on the safe side. The next day developed water-like mouth ulcers, which then changed into blood ulcers and had a fever jumping between 99.9 and 102.6 Fahrenheit. Went to doctors office again and was told that it was Steven-Johnsons Syndrome. Was given two types of crèmes in hope to stop it spreading and to relieve most of the lip problems. And was also told to take regular, as high as possible, Ibuprofen in order to keep pain under-control. The lip and all the other problems have now left, after 2 months. I am only left with visible scars on my lips. The pain was completely unbearable, felt like being burned, and am happy that pain is now gone.
  • Mouth ulceration in cozaar
    For painful mouth ulcers caused either by my blood pressure drug, Losartan, or my cholesterol med, Zetia, I rinsed my mouth with warm salt water. The ulcers are healed. I have other side effects but both these drugs cause similar symptoms it's impossible to tell which is causing certain side effects. Starting today, I am going off the Zetia. Losartan helps lower cholesterol AND lowers blood pressure so I am taking it alone for a month to see if the side effects are reduced by cutting out the Zetia.
  • Slowing getting better from mouth ulcers
    I took one Malerone pill and got bleeding mouth ulcers. Only one- then I stopped due to the issue I did not go on my safari but returned to Chicago. Ten days later it is slowly resolving with antibacterial mouth wash. Very scary- never had any issues with malerone before. Do not take any other medicines at all.

More reviews for: Tamiflu, Mouth ulcers

Comments from related studies:

  • From this study (3 days ago):

  • I have been taking tamiflu for 3 days

    Reply

  • From this study (3 days ago):

  • My daughter started having mild facial tics after 3 days using Tamiflu. It has been nearly 3 weeks since finishing Tamiflu rx and the facial tics have only increased.

    Reply

  • From this study (3 days ago):

  • Took Tamiflu for Type A Flu on January 21, 2015. Took two days of 5 days RX, made me sick to my stomach, stopped taking. Even since then, I have no sense of smell or taste.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.